# SDR 07FDEA03294

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,173 hours, 19,964 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: A57240497000
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT ALL SPEED AILERON HINGE RIBS LT/RT DEEP CHAFING MARKS.  ON THE   INTERMEDIATE RIBS WIAX21-9 POSITIONS ON BOTH WINGS, DAMAGE WAS ALSO FOUND AT THE INTERMEDIATE RIB WIAX13-9 ON THE RT WING.  REPAIR PERFORMED BY BLENDING AND REPROTECTION AT POSITIONS RIB WIAX13-9, WITH THE INSTALLATION OF A DOUBLER AT POSITIONS WIAX21-9 AS PER TD/J1/S1/0234/2006 ISSUE  B.  APPROVED BY EA 6-5751-99137 AND RAS/BAE/1002354/2006 ISSUE A.
